# SDR SWIA20230121

- Difficulty date: January 21, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 20,426 hours, 11,745 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF I RH INBD (FLOOR) SEAT TRACK HAS DAMAGE/GOUGE FR 28-29     (C-CHECK RO 2/8/2023)    REMOVED AND REPLACED CF I RH INBD FLOOR SEAT TRACK BETWEEN FR23-43 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PO# 291261 CPM 51-25-00-910-001-A PO# 294303.  NO WEIGHT CHANGE DUE TO REPLACEMENT WITH OEM PART.
